# SDR IPXA2019092947360

- Difficulty date: September 6, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Former
- Part number: ARC27773
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H I/B FLAP I/B END FAS A CHAFED RIB/FORMER AT LOWER END OF FLAP TRACK.REMOVED, FABRICATED AND REPLACED FORMER IAW DWG. ARC2777 AND SRM 51-33-01. (MINOR)
